# SDR YENA2024051500745

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 20,205 hours, 6,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#310, SDQ-JFK. 'A/C L4 DOOR EMERGENCY SLIDE GIRT BAR DISLOGGED (HANGING DOWN); RE-ALIGNED / INSTALLED L4 GIRT BAR AS NEEDED, OPS CHECK OK OARMS / DISAMRS NORMALLY/SECURED AMM 25-62-44-400-007.'
